Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, my hair is falling out and I dont know why. I have used shampoos, pills, sprays, etc. My doctor began a series of kenalog shots(3) and this worked for me. However the area on my body I was receiving the shot was left with a huge indenture and some mild discoloration that has faded with time. About 3 months after my last kenalog shot my hair loss returned. My doctor said the "dent" is scarring of my fat and my body may reproduce collagen in that area. So far only a slight improvement, its been 6 months, another option is to receive collagen injections in that area. Now I face hair loss again, do I take the shot to keep my hair at the expence of holes of fat scarring all over my body? And are my breast implants the reason for my hair loss???????????

Loading...

So you were visiting your doctor and he was giving you tons of shot which prevented hair loss. But I am interested why you never tried trough the natural way of prevent this terrible phenomenon. As a woman I understand that your hair is something like a crown to the queen but this is not a reason to put up with another dose of poking and leaving scars on your skin. I think that I would ask another opinion in your case if you think that there is no other way of dealing with this situation.

And few months back I had problem with hair loss, chipped nails and my skin was a mess. I started using some supplements which were very helpful and I had increased my vitamins intake. This was a good solution and my hair looks great now, as well as my nails and skin. So maybe the answer is in natural remedies instead in taking drugs and getting shoots for every single thing.

I hope you will resolve your problem as soon as possible.
Reply

Loading...